MathSciNet Relay Station
MathSciNet bibliographic data
MR2046025 (2004k:93020) 93B12 (93C23)
Fridman, E.; Gouaisbaut, F.; Dambrine, M.; Richard, J.-P. Sliding mode control of systems with time-varying delays via desciptor approach. Time delay systems: theory and control. Internat. J. Systems Sci. 34 (2003), no. 8-9, 553–559.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement